MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E143
Medical Device Problem Codes Pacing Problem (1439); Inaccurate Synchronization (1609); Under-Sensing (1661)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 04/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) stored a therapy event which began with inhibiting therapy appropriately for atrial tachycardia (at).However the at had a long a-v, and one atrial beat was undersensed, giving the appearance of v>a.As a result, inappropriate anti-tachycardia pacing (atp) was delivered, which accelerated the patient's rhythm to the ventricular fibrillation (vf) zone.Then, a shock is delivered and breaks the arrhythmia.Technical services (ts) discussed troubleshooting options and programming considerations.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21896314
Report Number2124215-2025-25960
Device Sequence Number11623714
Product Code LWP
UDI-Device Identifier00802526480744
UDI-Public(01)00802526480744(17)150520
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/20/2015
Device Model NumberE143
Device Catalogue NumberE143
Device Lot Number108026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/23/2025
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age65 YR
Patient SexFemale